Alert archive / Nebraska / Flash Flood Warnings in 2017
Flash Flood Warning 1, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 14, 2017, 2:27 AM CDT for Sherman County, Nebraska. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2017, 2:27 AM CDT (07:27 UTC)
- Expired
- Jun 14, 2017, 8:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Sherman County, NE
The radar
The Grand Island radar (KUEX), 115 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:44 AM CDT | HEAVY RAIN 2.62 | Loup City, NE | THIS RAIN FELL IN THE LAST 95 MIN. HEAVY RAIN CONTS IN PROGRESS. |
| Jun 14, 3:25 AM CDT | HEAVY RAIN 3.06 | Loup City, NE | 3.02 OF THIS TOTAL FELL IN 2 HRS FROM 110-310 AM. LIGHT RAIN STILL FALLING. |
| Jun 14, 3:35 AM CDT | HEAVY RAIN 3.07 | Loup City, NE | STORM TOTAL FROM 110-335 AM OR 2.5 HRS. |
| Jun 14, 3:45 AM CDT | HEAVY RAIN 2.28 | Loup City, NE | 2.5 HR TOTAL THRU 345 AM. JUST SPRINKLES NOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2942 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
228
WGUS53 KGID 140727
FFWGID
NEC163-141330-
/O.NEW.KGID.FF.W.0001.170614T0727Z-170614T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
227 AM CDT WED JUN 14 2017
The National Weather Service in Hastings has issued a
* Flash Flood Warning for...
Northern Sherman County in central Nebraska...
* Until 830 AM CDT Wednesday
* At 225 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. A rain
gauge in Loup City has measured 2.30 inches of rain thus far.
Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Loup City, Litchfield, Ashton and Sherman Reservoir Dam.
Additional rainfall amounts of 1 to 2 inches are likely in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4125 9875 4113 9921 4135 9920 4139 9880
4139 9875
$$
Kelley2 follow-up statements
488
WGUS73 KGID 140824
FFSGID
Flash Flood Statement
National Weather Service Hastings NE
324 AM CDT WED JUN 14 2017
NEC163-141330-
/O.CON.KGID.FF.W.0001.000000T0000Z-170614T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sherman NE-
324 AM CDT WED JUN 14 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
NORTHERN SHERMAN COUNTY...
At 318 AM CDT, Doppler radar indicated that the thunderstorms
producing the heaviest rain have slipped into the southern part of
Sherman County. While rainfall rates have decreased over the warned
area...flash flooding is still occurring. Radar estimates that 3 to
4 inches of rain has already fallen. An automated rain gauge in Loup
City measured 3.06 inches since 110 AM.
Some locations that will experience flooding include...
Loup City, Litchfield, Ashton and Sherman Reservoir Dam.
Additional rainfall amounts of one half inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4125 9875 4113 9921 4135 9920 4139 9880
4139 9875
$$
Kelley445
WGUS73 KGID 141325
FFSGID
Flash Flood Statement
National Weather Service Hastings NE
825 AM CDT WED JUN 14 2017
NEC163-141334-
/O.EXP.KGID.FF.W.0001.000000T0000Z-170614T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sherman NE-
825 AM CDT WED JUN 14 2017
...THE FLASH FLOOD WARNING FOR NORTHERN SHERMAN COUNTY WILL EXPIRE AT
830 AM CDT...
The heavy rainfall that fell overnight ended early this morning and
flood waters have since receded. As a result, flooding is no longer
expected to pose a threat. Please continue to heed any remaining
road closures.
LAT...LON 4125 9875 4113 9921 4135 9920 4139 9880
4139 9875
$$
RossiWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 12:59 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 14, 12:59 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Hastings NE 1259 AM CDT Wed Jun 14 2017 .SHORT TERM...(Rest of Tonight) Issued at 1259 AM CDT Wed Jun 14 2017 Watch 325 was cancelled at 1140 pm. Just a few shwrs with embedded rumbles of thunder are left over. We are see a row of new towers going up in IR imagery from NRN-HDE. Will need to monitor this activity...but the atms is pretty worked over. Much more later on Wed into Wed night. .LONG TERM...(Thursday daytime through Tuesday) Issued at 412 PM CDT Tue Jun 13 2017 With SO much focus on the short term, this will be a shorter- than-usual discussion of this 6-day period... General overview: In the most basis sense of the mid-upper level air pattern, we spend several days in generally quasi-zonal (west-east) flow aloft into the weekend before a bit more of a northwesterly upper flow regime settles in for early next week as a ridge builds into the southwestern CONUS and we remain to its northeast. While we are not sensing any "major" precipitation or severe weather threats, the passage of occasional quick-moving disturbances will undoubtedly spark some off-and-on thunderstorm chances and given the time of year, likely at least isolated severe weather. At least for now, the periods that are most favored for rain/thunderstorm activity include Thursday afternoon/evening mainly within the southeast 1/3 of the CWA as moisture returns northward (this is already included in a Day 3 SPC Marginal Risk for severe) and then Saturday afternoon-evening. Beyond Saturday night, confidence is actually fairly in a dry couple of days Sunday-Monday before storm chances perhaps return Monday night into Tuesday (day 7). Temperature-wise: Believe it or not, this has already been one of the warmest starts to June in several decades for places such as the Tri Cities, and we have at least a few more days of solidly above-average heat on the way before maybe, just maybe a slightly more noticeable "cool-down" arrives. Going into a touch more specifics, Thurs-Fri still look to see highs reach the low-mid 90s most areas, with Saturday then starting to creep down a little before Sunday arrives as what should be our overall "coolest" day in some time, albeit with highs still low-mid 80s. Monday-Tuesday then look to see continued 80s, but not quite as cool as Sunday. Fortunately for most folks, dewpoint values and resultant humidity do appear on track to average more in the 50s to near 60 on most days versus the widespread 60s to near 70 of late. && .AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Wednesday) Issued at 1259 AM CDT Wed Jun 14 2017 Overnight: A period of IFR tstms will affect GRI over the next hr. Other isolated shwrs and possibly a brief tstm could form...but overall decreasing clouds and VFR expected. Winds are somewhat erratic after earlier tstm activity. Confidence: High all elements except wind which is low confidence. Wed: VFR SKC. Passage of a very weak cool front will shift winds to WNW-W around 10 kts. Confidence: High Wed Eve: VFR with no clouds AOB 12K ft. Lgt mainly SW winds 5 kts or less. Confidence: High && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Pfannkuch LONG TERM...Pfannkuch AVIATION...Kelley
Hazardous weather outlook, Jun 13, 11:59 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Hastings NE 1159 PM CDT Tue Jun 13 2017 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 150500- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 1159 PM CDT Tue Jun 13 2017 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. A brief isolated thunderstorm or two could develop during the overnight hours...but no strong or severe storms will occur. Heavy rain along and just north of the Kansas-Nebraska state line could result in localized areas of minor flooding. However...the heavy rain is over so any flood waters should quickly recede. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Intermittent chances for thunderstorms exist mainly between Thursday afternoon and Saturday night. While it is too early to confidently assess the potential for severe storms through much of this time, there is a Marginal Risk of severe storms for Thursday afternoon and evening, primarily near and south of the Nebraska- Kansas border. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed for the rest of the night. && More information may be obtained at the following web page: https://www.weather.gov/hastings Kelley
In the hours before
Local storm report, Jun 13, 10:54 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1054 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST 1 SE WACO 40.88N 97.44W
06/13/2017 M56 MPH YORK NE MESONET
&&
KELLEYLocal storm report, Jun 13, 11:09 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1109 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 4 NE HAMPTON 40.93N 97.83W
06/13/2017 M58 MPH HAMILTON NE MESONET
&&
KELLEYLocal storm report, Jun 13, 11:12 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1112 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND GST 4 WNW BRADSHAW 40.92N 97.81W
06/13/2017 M55 MPH YORK NE MESONET
THE IS A CORRECTED REPORT.
&&
KELLEYLocal storm report, Jun 13, 11:21 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1121 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL NATOMA 39.19N 99.03W
06/13/2017 E1.00 INCH OSBORNE KS CO-OP OBSERVER
0632 PM HAIL 2 NW HOLSTEIN 40.49N 98.68W
06/13/2017 E1.00 INCH ADAMS NE PUBLIC
0639 PM HAIL 3 N HOLSTEIN 40.51N 98.65W
06/13/2017 E2.50 INCH ADAMS NE PUBLIC
0640 PM HAIL 1 ENE GRAND ISLAND 40.93N 98.34W
06/13/2017 E1.75 INCH HALL NE EMERGENCY MNGR
0644 PM HAIL 2 NNE GRAND ISLAND 40.95N 98.36W
06/13/2017 E2.50 INCH HALL NE PUBLIC
PHOTO ON TWITTER.
0644 PM HAIL 2 NE GRAND ISLAND 40.95N 98.34W
06/13/2017 E1.75 INCH HALL NE PUBLIC
QUARTER TO GOLF BALL SIZE HAIL.
0648 PM HAIL 3 SSE GRAND ISLAND 40.88N 98.35W
06/13/2017 E1.00 INCH HALL NE PUBLIC
0652 PM HAIL 1 ENE GRAND ISLAND 40.93N 98.35W
06/13/2017 E1.00 INCH HALL NE PUBLIC
REPORTED AT RYDER PARK.
0654 PM TSTM WND GST BLADEN 40.33N 98.60W
06/13/2017 E60 MPH WEBSTER NE PUBLIC
0700 PM HAIL 4 WSW BLADEN 40.30N 98.65W
06/13/2017 E1.25 INCH WEBSTER NE TRAINED SPOTTER
0704 PM HAIL AGRA 39.77N 99.12W
06/13/2017 E1.75 INCH PHILLIPS KS TRAINED SPOTTER
0717 PM HAIL 2 S JUNIATA 40.55N 98.51W
06/13/2017 E1.00 INCH ADAMS NE PUBLIC
REPORT AND PHOTO FROM SOCIAL MEDIA.
0719 PM HAIL 4 SW HASTINGS 40.54N 98.44W
06/13/2017 E2.00 INCH ADAMS NE NWS EMPLOYEE
0719 PM HAIL 4 SW HASTINGS 40.54N 98.44W
06/13/2017 E1.75 INCH ADAMS NE PUBLIC
REPORTED NEAR SOUTHERN HILLS GOLF COURSE.
0722 PM HAIL 2 ENE JUNIATA 40.60N 98.46W
06/13/2017 E2.50 INCH ADAMS NE PUBLIC
IN THE WESTBROOK AREA.
0725 PM HAIL 2 S JUNIATA 40.56N 98.51W
06/13/2017 E2.75 INCH ADAMS NE PUBLIC
0728 PM HAIL 1 NNE HASTINGS 40.60N 98.39W
06/13/2017 E1.00 INCH ADAMS NE NWS EMPLOYEE
0729 PM HAIL 4 N HASTINGS 40.64N 98.39W
06/13/2017 E1.00 INCH ADAMS NE NWS EMPLOYEE
0730 PM HAIL NWS HASTINGS OFFICE 40.65N 98.38W
06/13/2017 E1.25 INCH ADAMS NE OFFICIAL NWS OBS
ONGOING AT THIS TIME.
0731 PM HAIL 2 S HASTINGS 40.56N 98.39W
06/13/2017 E1.75 INCH ADAMS NE NWS EMPLOYEE
0732 PM HAIL 3 N HASTINGS 40.64N 98.39W
06/13/2017 E1.50 INCH ADAMS NE TRAINED SPOTTER
AT LOCHLAND COUNTRY CLUB.
0733 PM HAIL 1 ESE HASTINGS 40.59N 98.37W
06/13/2017 E1.25 INCH ADAMS NE STORM CHASER
SPOTTER NETWORK REPORT.
0737 PM TSTM WND GST 2 E HORDVILLE 41.08N 97.85W
06/13/2017 E60 MPH HAMILTON NE STORM CHASER
SPOTTER NETWORK REPORT.
0737 PM TSTM WND DMG HORDVILLE 41.08N 97.89W
06/13/2017 HAMILTON NE EMERGENCY MNGR
HORDVILLE FIRE DEPARTMENT REPORTS LARGE TREE
BRANCHES DOWN IN TOWN.
0740 PM HAIL TRUMBULL 40.68N 98.27W
06/13/2017 E1.00 INCH CLAY NE EMERGENCY MNGR
0745 PM TSTM WND GST 2 WSW AYR 40.42N 98.47W
06/13/2017 M61 MPH ADAMS NE MESONET
0746 PM TSTM WND GST 3 W CLAY CENTER 40.52N 98.11W
06/13/2017 E70 MPH CLAY NE PUBLIC
GUSTNADO ALSO REPORTED.
0748 PM TSTM WND GST 7 E CLARKS 41.22N 97.71W
06/13/2017 M92 MPH POLK NE MESONET
0748 PM HAIL 4 NE TRUMBULL 40.73N 98.22W
06/13/2017 E0.75 INCH HAMILTON NE FIRE DEPT/RESCUE
0751 PM TSTM WND GST 6 WNW OSCEOLA 41.20N 97.66W
06/13/2017 E60 MPH POLK NE STORM CHASER
LARGE GUSTNADOES CROSSED HIGHWAY 39...2-3
INCH DIAMETER WINDS BEING BLOWN AROUND.
0755 PM TSTM WND GST 6 NW OSCEOLA 41.24N 97.63W
06/13/2017 E70 MPH POLK NE TRAINED SPOTTER
70 TO 80 MPH WINDS.
0756 PM TSTM WND GST 4 W KIRWIN 39.67N 99.20W
06/13/2017 M56 MPH PHILLIPS KS MESONET
0800 PM TSTM WND DMG OSCEOLA 41.18N 97.55W
06/13/2017 POLK NE TRAINED SPOTTER
TREE LIMBS DOWN UP TO 12 INCHES IN DIAMETER.
0800 PM HAIL 3 W SPEED 39.68N 99.48W
06/13/2017 E1.00 INCH PHILLIPS KS PUBLIC
0810 PM TSTM WND GST 2 NNE AURORA 40.89N 97.99W
06/13/2017 M51 MPH HAMILTON NE AWOS
0810 PM TSTM WND GST 4 NE HAMPTON 40.93N 97.83W
06/13/2017 M58 MPH HAMILTON NE MESONET
0813 PM HAIL AURORA 40.86N 98.00W
06/13/2017 E0.88 INCH HAMILTON NE EMERGENCY MNGR
50 MPH WINDS REPORTED AS WELL ON THE S EDGE OF AURORA.
0814 PM HAIL 5 N SPEED 39.75N 99.42W
06/13/2017 E0.88 INCH PHILLIPS KS EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL.
0815 PM TSTM WND GST OSCEOLA 41.18N 97.55W
06/13/2017 E65 MPH POLK NE CO-OP OBSERVER
LARGE TREE LIMB DOWN.
0815 PM TSTM WND GST 3 N AURORA 40.91N 98.00W
06/13/2017 M58 MPH HAMILTON NE AWOS
0817 PM TSTM WND GST 3 W BRADSHAW 40.88N 97.81W
06/13/2017 M72 MPH YORK NE MESONET
PKWND 73 MPH AT 822 PM.
0821 PM HAIL PHILLIPSBURG 39.75N 99.32W
06/13/2017 E1.00 INCH PHILLIPS KS PUBLIC
0830 PM TSTM WND DMG SHELBY 41.20N 97.43W
06/13/2017 POLK NE PUBLIC
PUBLIC REPORT ON FACEBOOK OF ROOF BLOWN OFF
A SHED ON THE EAST SIDE OF SHELBY. TIME
ESTIMATED FROM RADAR. STORM CHASER ALSO
REPORTED TREE BRANCHES UP TO 6 INCHES DOWN.
0837 PM TSTM WND GST 4 WNW BRADSHAW 40.92N 97.81W
06/13/2017 M55 MPH YORK NE MESONET
THIS IS A CORRECTED REPORT.
0845 PM HAIL 3 E INAVALE 40.10N 98.58W
06/13/2017 E0.75 INCH WEBSTER NE TRAINED SPOTTER
0847 PM HAIL RED CLOUD 40.09N 98.52W
06/13/2017 E1.50 INCH WEBSTER NE LAW ENFORCEMENT
0855 PM TSTM WND GST YORK AIRPORT 40.89N 97.62W
06/13/2017 M53 MPH YORK NE AWOS
0900 PM HAIL 8 NNE KENSINGTON 39.88N 98.97W
06/13/2017 E1.50 INCH SMITH KS TRAINED SPOTTER
0907 PM TSTM WND GST 1 SE WACO 40.88N 97.44W
06/13/2017 M56 MPH YORK NE MESONET
0911 PM HAIL 3 SSE ROSEMONT 40.25N 98.33W
06/13/2017 E0.88 INCH WEBSTER NE TRAINED SPOTTER
0913 PM HAIL RIVERTON 40.08N 98.76W
06/13/2017 E1.00 INCH FRANKLIN NE TRAINED SPOTTER
ENDING AT 913 PM, LASTED APPROXIMATELY 5 MINS.
0918 PM HAIL LAWRENCE 40.29N 98.26W
06/13/2017 E1.50 INCH NUCKOLLS NE TRAINED SPOTTER
0925 PM TSTM WND GST 4 ESE LAWRENCE 40.26N 98.20W
06/13/2017 E60 MPH NUCKOLLS NE NWS EMPLOYEE
50 TO 60 MPH WIND GUSTS AND PEA SIZE HAIL.
0932 PM HAIL DEWEESE 40.36N 98.14W
06/13/2017 E1.00 INCH CLAY NE TRAINED SPOTTER
0940 PM HAIL 5 SSW RED CLOUD 40.02N 98.56W
06/13/2017 E1.00 INCH WEBSTER NE TRAINED SPOTTER
0941 PM TSTM WND GST 2 N EDGAR 40.40N 97.98W
06/13/2017 M57 MPH CLAY NE MESONET
0942 PM TSTM WND GST 6 ESE CLAY CENTER 40.50N 97.94W
06/13/2017 E60 MPH CLAY NE CO-OP OBSERVER
NICKEL SIZE HAIL AS WELL.
0944 PM HAIL CLAY CENTER 40.52N 98.05W
06/13/2017 E1.00 INCH CLAY NE LAW ENFORCEMENT
0950 PM HAIL RED CLOUD 40.09N 98.52W
06/13/2017 E0.88 INCH WEBSTER NE LAW ENFORCEMENT
STREET FLOODING IN RED CLOUD AS WELL.
0950 PM TSTM WND GST 4 WNW ONG 40.42N 97.91W
06/13/2017 E60 MPH CLAY NE EMERGENCY MNGR
NO VISIBILITY.
0952 PM HAIL 3 ENE FAIRFIELD 40.45N 98.05W
06/13/2017 E1.00 INCH CLAY NE EMERGENCY MNGR
0956 PM HAIL 3 SW PRAIRIE VIEW 39.80N 99.61W
06/13/2017 E0.88 INCH PHILLIPS KS EMERGENCY MNGR
0957 PM TSTM WND GST 3 WNW GUIDE ROCK 40.09N 98.38W
06/13/2017 E70 MPH WEBSTER NE TRAINED SPOTTER
HAIL TO THE SIZE OF DIMES AS WELL.
1005 PM TSTM WND GST 6 SW NELSON 40.15N 98.16W
06/13/2017 M59 MPH NUCKOLLS NE MESONET
1020 PM TSTM WND GST EDGAR 40.37N 97.97W
06/13/2017 E60 MPH CLAY NE EMERGENCY MNGR
TREE DAMAGE THAT TOOK DOWN 3 HEALTHY TREES. NO STRUCTURAL
DAMAGE.
&&
KELLEYSpecial weather statement, Jun 14, 1:24 AM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Hastings NE 124 AM CDT WED JUN 14 2017 NEZ046-140645- Sherman NE- 124 AM CDT WED JUN 14 2017 ...STRONG THUNDERSTORM OVER NORTHEAST SHERMAN COUNTY... At 123 AM CDT, National Weather Service meteorologists were tracking a strong thunderstorm over Sherman Reservoir Dam, or 22 miles south of Ord, moving northeast at 30 mph. Nickel size hail will be possible with this storm. This strong thunderstorm will be near... Ashton around 130 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4116 9875 4124 9909 4139 9899 4139 9875 TIME...MOT...LOC 0623Z 228DEG 24KT 4128 9891 Kelley
Special weather statement, Jun 14, 1:47 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Hastings NE
147 AM CDT WED JUN 14 2017
NEZ039-046-140715-
Valley NE-Sherman NE-
147 AM CDT WED JUN 14 2017
...STRONG THUNDERSTORMS OVER NORTHERN SHERMAN COUNTY...
At 145 AM CDT, National Weather Service meteorologists were tracking
a line of strong thunderstorms along a line extending from 6 miles
northeast of Sherman Reservoir Dam to near Mason City. Movement was
northeast at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
At 145 AM CDT...an emergency manager reported dime size hail with
these storms.
Strong thunderstorms will be near...
Sherman Reservoir Dam around 150 AM CDT.
North Loup around 215 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4128 9875 4114 9921 4139 9920 4140 9921
4146 9921 4160 9876
TIME...MOT...LOC 0645Z 206DEG 9KT 4137 9878 4121 9925
KelleyThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 32 min |
| Jun 13, 7:29 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance, Polk and 1 more | 46 min |
| Jun 13, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 32 min |
| Jun 13, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 30 min |
| Jun 13, 8:09 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton, Merrick, Nance, Polk, York | 51 min |
| Jun 13, 8:14 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 31 min |
| Jun 13, 8:15 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 30 min |
| Jun 13, 8:30 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 30 min |
| Jun 13, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Webster | 45 min |
| Jun 13, 8:54 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Polk, York | 36 min |
| Jun 13, 9:14 PM CDT | Areal Flood Advisory | GID | Franklin, Webster | 3 hr |
| Jun 13, 9:14 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 31 min |
| Jun 13, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 30 min |
| Jun 13, 9:39 PM CDT | Special Weather Statement | GID | Franklin | 51 min |
| Jun 13, 9:39 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 51 min |
| Jun 13, 10:00 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 45 min |
| Jun 13, 10:11 PM CDT | Severe Thunderstorm Warning | GID | York | 34 min |
| Jun 13, 10:29 PM CDT | Special Weather Statement | GID | Franklin, Harlan, Webster | 46 min |
| Jun 13, 10:29 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 20 min |
| Jun 13, 10:36 PM CDT | Areal Flood Advisory | GID | Webster | 3 hr |
| Jun 13, 10:44 PM CDT | Special Weather Statement | GID | Polk | 16 min |
| Jun 14, 1:24 AM CDT | Special Weather Statement | GID | Sherman | 21 min |
| Jun 14, 1:47 AM CDT | Special Weather Statement | GID | Sherman | 28 min |
Nearby
Flash Flood Warnings in Nebraska, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.